# SDR CA041216002

- Difficulty date: December 13, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Connector
- Condition: Burned
- Location: Static Vent Heat
- Component: Heater
- Component part number: Y00222401
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING A DISCREPANCY WITH THE LAVATORY DRAINING,  MAINTENANCE FOUND THE HEATER ASSY FOR STATIC VENTILATION (REAR DRAIN MAST) NOT WORKING.  ONE OF THE 2 CONNECTORS AT THE HEATER WAS FOUND BURNED.  THE INSULATION BLANKET AROUND THE HEATER WAS FOUND CARBONIZED.  THERE WAS NO SMOKE REPORTED.  THE AREA WAS FOUND DRY. THE CAUSE OF THE BURNED CONNECTOR STILL UNKNOWN. THE AIRCRAFT MANUFACTURER IS INFORMED.  THE RESULT OF INSPECTION ON 2 OTHER AIRCRAFT WAS FOUND SATISFACTORY.  MORE DETAILS WILL FOLLOW.
